# SDR ASOA2015042712657

- Difficulty date: March 28, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 25,627 hours, 24,709 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 WEB IS CRACKED OTBD OF RBL 9 IN RADIUS OF LOWER FLANGE.  C/W ECTC REO 601R-53-11-171 AND MET ALL THE REQUIREMENTS OF REO 601R-53-11-171.
